# SDR HEEA0011819

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Sleeve Assy
- Part number: 212040452001
- Condition: Corroded
- Location: T/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE ASSY HAS CORROSION ON FLANGE AREA.
